MathSciNet Relay Station
MathSciNet bibliographic data
MR132769 18.20
Shukla, Umeshachandra Cohomologie des algèbres associatives. (French) Ann. Sci. École Norm. Sup. (3) 78 1961 163–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement